# SDR DLM88001944

- Difficulty date: October 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 34,550 hours, 29,183 cycles
- Engine: Pwa JT8D219
- Engine time: 33,697 hours, 28,465 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 947F9453
- Part serial: WJ2090B
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR OFF MESSAGE (NO VOLTS AND FREQS).  REPLACED RIGHT GENERATOR CONTROL UNIT.
